International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2012 (2012), Article ID 585298, 6 pages.
A Measurable Stability Theorem for Holomorphic Foliations Transverse to Fibrations
We prove that a transversely holomorphic foliation, which is transverse to the fibers of a fibration, is a Seifert fibration if the set of compact leaves is not a zero measure subset. Similarly, we prove that a finitely generated subgroup of holomorphic diffeomorphisms of a connected complex manifold is finite provided that the set of periodic orbits is not a zero measure subset.
Int. J. Differ. Equ., Volume 2012 (2012), Article ID 585298, 6 pages.
Received: 22 May 2012
Accepted: 22 July 2012
First available in Project Euclid: 24 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Scardua, Bruno. A Measurable Stability Theorem for Holomorphic Foliations Transverse to Fibrations. Int. J. Differ. Equ. 2012 (2012), Article ID 585298, 6 pages. doi:10.1155/2012/585298. https://projecteuclid.org/euclid.ijde/1485226822